| Model Number |
ZM-520PA |
| Medical Device Problem Codes |
Device Alarm System (1012); Protective Measures Problem (3015)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported that their transmitter missed an arrhythmia alarm.No patient harm or injury was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The customer reported that their transmitter missed an arrhythmia alarm.No patient harm or injury was reported.
Event or Problem Description
Additional Manufacturer Narrative
Details of complaint: on (b)(6) 2020, the customer reported that the transmitter missed an arrhythmia alarm.No patient harm or injury was reported.Nihon kohden (nk) technical support (ts) contacted the customer and found that the reported problem has been resolved.However, the customer provided no information as to how.Service requested / performed: troubleshooting.Investigation summary: no root cause could be established as the customer provided no additional information regarding this event.The overall risk of this event is "low." the reported issue does not require further investigation through capa process.The following fields are not applicable (na) to the mdr report: d4 lot # & expiration date g4 device bla number the following fields contain no information (ni), as attempts to obtain information were made, but not provided: additional device information: d10 concomitant medical device: the following device was used in conjunction with the transmitter: cns: model #: ni serial #: ni additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h6 event problem and evaluation codes h10 additional manufacturer narrative.